# SDR RAIA0008004

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 8,767 hours, 9,642 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine
- Part time: 8,767 hours, 9,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

6209-JFK- RIGHT BETA LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED RIGHT BETA PRESSURE SWITCH.
